JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONDITIONAL FOURIER-FEYNMAN TRANSFORMS OF VARIATIONS OVER WIENER PATHS IN ABSTRACT WIENER SPACE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONDITIONAL FOURIER-FEYNMAN TRANSFORMS OF VARIATIONS OVER WIENER PATHS IN ABSTRACT WIENER SPACE
Cho, Dong-Hyun;
  PDF(new window)
 Abstract
In this paper, we evaluate first variations, conditional first variations and conditional Fourier-Feynman transforms of cylinder type functions over Wiener paths in abstract Wiener space and then, investigate relationships among first variation, conditional first variation, Fourier-Feynman transform and conditional Fourier-Feynman transform of those functions. Finally, we derive the conditional Fourier-Feynman transform for the product of cylinder type function which defines the functions in a Banach algebra introduced by Yoo, with n linear factors.
 Keywords
conditional Feynman integral;conditional first variation;conditional Fourier-Feynman transform;conditional Wiener integral;Feynman integral;first variation;Fourier-Feynman transform;Wiener integral;Wiener paths in abstract Wiener space;
 Language
English
 Cited by
1.
A TRANSLATION THEOREM FOR THE GENERALIZED FOURIER-FEYNMAN TRANSFORM ASSOCIATED WITH GAUSSIAN PROCESS ON FUNCTION SPACE, Journal of the Korean Mathematical Society, 2016, 53, 5, 991  crossref(new windwow)
 References
1.
M. D. Brue, A functional transform for Feynman integrals similar to the Fourier transform, thesis, Univ. of Minnesota, Minneapolis, 1972

2.
R. H. Cameron, The first variation of an indefinite Wiener intergal, Proc. Amer. Math. Soc. 2 (1951), 914-924

3.
R. H. Cameron and D. A. Storvick, An $L_2$ analytic Fourier-Feynman transform, Michigan Math. J. 23 (1976), 1-30 crossref(new window)

4.
R. H. Cameron and D. A. Storvick, Some Banach algebras of analytic Feynman integrable functionals, An analytic functions, Lecture Notes in Math. 798 (1980), 18-27 crossref(new window)

5.
K. S. Chang, D. H. Cho, B. S. Kim, T. S. Song, and I. Yoo, Conditional Fourier-Feynman transform and convolution product over Wiener paths in ab- stract Wiener space, Integral Transform. Spec. Funct. 14 (2003), no. 3, 217-235 crossref(new window)

6.
K. S. Chang, D. H. Cho, and I. Yoo, A conditional analytic Feynman integral over Wiener paths in abstract Wiener space, Int. Math. J. 2 (2002), no. 9, 855-870

7.
K. S. Chang, D. H. Cho, and I. Yoo, Evaluation formulas for a conditional Feynman integral over Wiener paths in abstract Wiener space, Czechoslovak Math. J. 54 (2004), no. 129, 161- 180 crossref(new window)

8.
K. S. Chang, T. S. Song and I. Yoo, Analytic Fourier-Feynman transform and first variation on abstract Wiener space, J. Korean Math. Soc. 38 (2001), no. 2, 485-501

9.
D. H. Cho, Conditional Fourier-Feynman transform and convolution product over Wiener paths in abstract Wiener space : an $L_p$ theory, J. Korean Math. Soc. 41 (2004), no. 2, 265-294 crossref(new window)

10.
D. H. Cho, Conditional first variation over Wiener paths in abstract Wiener space, J. Korean Math. Soc. 42 (2005), no. 5, 1031-1056 crossref(new window)

11.
D. H. Cho, Fourier-Feynman transform and first variation of cylinder type functions over Wiener paths in abstract Wiener space, Int. Math. J. (2005), to appear

12.
G. B. Folland, Real analysis, John Wiley & Sons, 1984

13.
G. W. Johnson and D. L. Skoug, An Lp analytic Fourier-Feynman transform, Michigan Math. J. 26 (1979), 103-127 crossref(new window)

14.
G. Kallianpur and C. Bromley, Generalized Feynman integrals using an analytic continuation in several complex variables, Stochastic Analysis and Applications, Dekker, 1984

15.
J. Kuelbs, Abstract Wiener measure and applications to analysis, Pacific J. Math. 31 (1969), no. 2, 433-450 crossref(new window)

16.
H. H. Kuo, Gaussian measures in Banach spaces, Lecture Notes in Mathematics, Vol. 463. Springer-Verlag, Berlin-New York, 1975

17.
C. Park, D. L. Skoug, and D. A. Storvick, Fourier-Feynman transfroms and the first variation, Rend. Circ. Mat. Palermo 47 (1998), no. 2, 277-292 crossref(new window)

18.
K. S. Ryu, The Wiener integral over paths in abstract Wiener space, J. Korean Math. Soc. 29 (1992), no. 2, 317-331

19.
I. Yoo, The analytic Feynman integral over paths in abstract Wiener space, Com- mun. Korean Math. Soc. 10 (1995), no. 1, 93-107